# SDR CALA9801674

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT TOP FLANGE SCREW HOLE FS 1050, RBL 35.  THE CORRODED AREA WAS REMOVED AND A NEW SECTION OF FLOORBEAM WAS INSTALLED IAW SRM 51-10-1, 51-10-2, AND 53-10-5, FIGURE 7.
